It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Endometriosis Message Board

Lupron Side Effects


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 02-05-2016, 05:32 AM   #1
Blawson21
Newbie
(female)
 
Join Date: Feb 2016
Posts: 2
Blawson21 HB User
Lupron Side Effects

I had a diagnostic laproscopy in Dec and was diagnosed with Endometrosis after years of pain. My dr suggested the Lupron shot bc I had tried several different birth controls and nothing helped. Of course I researched the shot before agreeing but I wanted to try it bc I needed relief and I'm hoping to get pregnant within the next year or so. Well I'm due for my second shot in about 2 weeks, and I'm unsure if I should continue with them. I don't feel like myself anymore. I'm on an emotional roller coaster everyday, crying for no reason, getting mad over nothing, still having pain, and loads of anxiety. Does this get better after the first month or does this continue. Also, after stopping the shots, how long does it take for you to feel normal again and not have any of the side effects.

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-05-2016, 06:13 AM   #2
Cindy89
Senior Member
(female)
 
Join Date: Mar 2010
Posts: 126
Cindy89 HB User
Re: Lupron Side Effects

Getting Lupron will put you on temporary menopause. So you will get hot flashes, mood swings and all that is menopausal. it will also stop your periods or decrease it significantly. AS to when to feel normal again its up to your body but gradually

 
Reply With Quote
Old 02-05-2016, 10:06 AM   #3
Blawson21
Newbie
(female)
 
Join Date: Feb 2016
Posts: 2
Blawson21 HB User
Re: Lupron Side Effects

So will I have the mood swings this bad for the next 6 months or will it gradually get better once my body gets more adjusted?

 
Reply With Quote
Old 02-05-2016, 11:22 AM   #4
Cindy89
Senior Member
(female)
 
Join Date: Mar 2010
Posts: 126
Cindy89 HB User
Re: Lupron Side Effects

As long as you are on lupron you will get menopause symptoms including hot flashes
It is a very strong drug. I understand you are suppose to use it for short while. You need to report all the side effects you are getting to your doctor.

 
Reply With Quote
Old 07-19-2016, 05:05 AM   #5
k742
Senior Member
(female)
 
Join Date: May 2013
Location: Indiana
Posts: 105
Blog Entries: 10
k742 HB Userk742 HB Userk742 HB Userk742 HB Userk742 HB User
Re: Lupron Side Effects

I have just finished the Lupron treatment - I was on it for a little over a year at my doctor's request. If at all possible, ask your doctor if you can do Add Back therapy with the shots - it's a very low dose estrogen pill that will help balance the hot flashes, mood swings, and bone density issues. I highly recommend it to balance the side effects.

Everyone has a different experience with it - mine was tolerable; the first month was rough, though - very absent minded, and just didn't feel like myself. But it leveled out and I got through it. It has been a God send for me - decreased my pain considerably, and lightened my periods enough to make them manageable (most women will stop bleeding entirely, but I'm freakish apparently).

As I said, everyone is different, and this treatment isn't for everyone. I have gotten a LOT of shaming and judgement from being on it for so long from other ladies who have endo...but they are not me, and I am not them. You have to do what's right for you. If you don't like it, you can always ask to stop taking it.

Good luck!!

 
Reply With Quote
Old 12-02-2016, 01:18 PM   #6
pilinisesi
Newbie
(female)
 
Join Date: Dec 2016
Posts: 5
pilinisesi HB User
Re: Lupron Side Effects

Quote:
Originally Posted by Blawson21 View Post
I had a diagnostic laproscopy in Dec and was diagnosed with Endometrosis after years of pain. My dr suggested the Lupron shot bc I had tried several different birth controls and nothing helped. Of course I researched the shot before agreeing but I wanted to try it bc I needed relief and I'm hoping to get pregnant within the next year or so. Well I'm due for my second shot in about 2 weeks, and I'm unsure if I should continue with them. I don't feel like myself anymore. I'm on an emotional roller coaster everyday, crying for no reason, getting mad over nothing, still having pain, and loads of anxiety. Does this get better after the first month or does this continue. Also, after stopping the shots, how long does it take for you to feel normal again and not have any of the side effects.
if you are having bad side effects fromay the shot I would say get off the treatment. everyone is different some people have no side effect or little side effect, but I was one of the unlucky ones. I developed depression and anxiety I could be out where there were people, the hot flashes killed me. but the worst. as the depression and anxiety even 10 months after the shot I continued having side effects, even though my gyno said I should have any. I took Flor Essence from vitamin shoppe for about 5 weeks and finally got it out of my system.

 
Reply With Quote
Old 12-04-2016, 07:46 AM   #7
YaYagirl
Senior Veteran
(female)
 
Join Date: Jun 2010
Posts: 1,036
YaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB UserYaYagirl HB User
Re: Lupron Side Effects

Dear Blawson21,

If you want to get pregnant you want to get your hormones balanced, not use a drug that puts you in menopause.

Sometimes it's best to wait for the body to heal and readjust itself. Be careful about looking for symptom relief because what may be prescribed may not be at all conducive to your hope to have a child. Maybe you can consult with a fertility doctor about what is safe for you to take?
__________________
~ Ya Ya ~

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!